In this we paper we prove several new identities of the Rogers-Ramanujan-Slater type. These identities were found as the result of computer searches. The proofs involve a variety of techniques, including series-series identities, Bailey pairs, a theorem of Watson on basic hypergeometric series, generating functions and miscellaneous methods.
Bowman, D., McLaughlin, J., & Sills, A. (2009). Some More Identities of Rogers-Ramanujan Type. Ramanujan Journal, 18(3), 307-325. http://dx.doi.org/10.1007/s11139-007-9109-6